Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
remek

great doctor but too fast?

hey, well, ive been suffering very mild acne since i was 15, nothing major untill i broke out like hell last summer. ive used exposed skin care which didnt work and some other natural products. as a result i ended up in my local doctor (i must add that he is polish, and so am i, and polish doctors get faster to the point.. and he is not a dermatologist). anyway, i have moderate acne,

he prescribed me minocycline 100mg x2, and ery 2% erythmoycin pads. i took it for about 3-4 weeks and i noticed a slight improvemt on my chin and left cheek.

anyway, he gave me the same thing for another month + laser treatment twice a week. i dont know what kind of laser is that, but its pretty cheap ($15 a visit). he said if i dont notice any improvment after 6-8 courses, then he has 2 other options, accutane or visit in beautician to do some peeling..

hm well.. i said id try minocycline for another 1-2 months.. dunno

Share this post


Link to post
Share on other sites

15 dollars for a laser..is it made out of plastic? LOL

But to answer ur question, NO, ur doctor made u try other stuff first be4 accutane so hes not that bad(depends how u look at it 0

Dont all jump on me now, because this is how it was for me when i went to my family doctor for acne for the first time.

"Hi i came here to see if i shud get accutane"

"Ok"

then he started talking about the side effects and risks and then he perscribed me it the next day. it was that simple, that easy, he didnt even ask me what i used in the past, lol.

But as expected, even with the perscription paper, my mom didnt let me get it. She is making me try chinese medicine first, ARGG..

Share this post


Link to post
Share on other sites

Listen to what your doctor has to say. My doctor use to string me along on a bunch of different topicals and antibiotics for 3 years until they realised nothing was going to work. So they put my on accutane and I'm doing a lot better. Accutane isn't bad if you think about the benefits vs. the consequences. You will have chapped lips everyday if you don't use any type of chap stick. I had nose bleeds near the end of my accutane. That was about it. Everything else was great about it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×